For the first time since 2008

I am not feeling paranoid. Today is the first day of me taking Haldol not just at night but in the morning as well. Bad news is I’m completely spaced out

13 Likes

That might get better with time.

Sounds like progress though.

6 Likes

Give it time @ZmaGal. I’d say at least 90 days. Most likely you will get used to it to where the fatigue is not as noticeable. You can always ask for another med adjustment, but please give it time.

3 Likes

This sounds like an improvement. Being spaced out is no good. Hopefully this side effect will mitigate with time.

3 Likes

Hopefully the side effect will wear off. I’m very happy to hear your paranoia eased up! Wow!

3 Likes

yayyyy…keep it up.

2 Likes

That’s great that you’re having improvement! The spaciness and fatigue will hopefully get better with time. My Seroquel used to make and tired all day. But now it just makes me tired at night, after I take it at bedtime.

2 Likes

Thanks everyone. I still have the feeling I’m being watched but it’s like it’s in the back of my mind, not so much in the forefront of my mind

5 Likes